MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-2-4-HELIX
Medical Device Problem Codes Separation Failure (2547); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that two concerto coils had several malfunction allegations.It was reported that a nv-2-4-helix coil was unable to detach with the detacher and manual detachment method.It was noted that the nv-2-4-helix coil did become stuck in the non-medtronic catheter and that there was resistance encountered in the middle of the non-medtronic catheter.The catheter and coil were not damage.The physician attempted to detach the coil with the first instant detacher 3 times and with the second instant detacher 2 times.There was one manual attempt at detachment with the hypotube.The nv-2-6-helix coil was unable to advance through the non-medtronic catheter.It was noted that the nv-2-6-helix coil did become stuck in the non-medtronic catheter and that there was resistance encountered in the middle of the non-medtronic catheter.The catheter and coil were not damage.Subsequent coils were able to advance and detach.It was indicated that all devices were prepared as per the instructions for use (ifu), and no patient symptoms or further complications were reported as a result of this event.Ancillary devices include a terumo 6f sheath and a boston scientific truselect¿ microcatheter.
 
Event or Problem Description
Additional information was received reporting that the cause of the event was not determined.A total of 4 coils with the same batch number were involved with the malfunction allegation.The procedure was completed by using other sizes of the concerto coils.The coils came out of the introducer sheath smoothly.A continuous catheter flush was administered during the procedure.There was no kink/damage to the coil observed after removal.There was no kink/damage to the catheter observed after removal.Prior to coil non-detachment, there were no issues encountered.There was no pushwire damage observed after removal from the patient.This information has been confirmed by the physician.
 
Additional Manufacturer Narrative
B5: additional information added to event summary.H3: analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3 product analysis: document used: n/a as found condition (condition of returned device): 2 concerto implant coils were returned within a shipping box; within opened concerto implant coil outer cartons; within opened concerto implant coil inner pouches and within separate dispenser tracks.The boston scientific truselect used during the event was also returned.Visual inspection/damage location details: due to the condition in which the concerto implant coils were returned, it was unable to be determined which coil belongs to which pli.(coil 3) the concerto implant coil was returned within the introducer sheath.The actuator interface was found to be intact and attached to the coupler tube.There did not appear to be evidence of mechanical detachment using an instant detacher at this location.No bends or kinks were found with the concerto pushwire.This is indicative that a manual detachment was not attempted.The coin was found still against the lumen stop.The shield coil was found intact with the implant coil still attached.The implant coil was found to be stretched and damaged.No other anomalies were observed.(coil 4) the concerto implant coil was returned within the introducer sheath.The actuator interface was found to be intact and attached to the coupler tube.There did not appear to be evidence of mechanical detachment using an instant detacher at this location.No bends or kinks were found with the concerto pushwire.This is indicative that a manual detachment was not attempted.The coin was found still against the lumen stop.The shield coil was found intact with the implant coil still attached.The implant coil was found to be stretched and damaged.No other anomalies were observed.Testing/analysis (including sem reports): the concerto implant coils were then used for testing with in-house instant detacher.No difficulty was experienced inserting the pushwires into the instant detacher, and the load indicators were not visible when the pushwire were fully seated in the instant detacher cap.The implant coils were detached at first attempt without issue.The concerto implant coils could not be used for resistance testing due to their damaged condition.Conclusion: based on the analysis performed, the concerto coil was confirmed to have non-detachment as the pushwire was returned with the implant coil still attached.However, the implant coil was successfully detached mechanically during testing.There did not appear to be any attempts at detachment manual/mechanical.The implant coil was found to be damaged.Possible causes for coil damage are patient vessel tortuosity, device was not hydrated, continuous flush was not administered during procedure, advancing device against resistance or damaged during shipment as the device was returned without its dispenser coil.Since the instant detacher was not returned, any contributing factors of the instant detacher to the non-detachment could not be determined.Based on the device analysis and the reported information, the customers report of ¿coil resistance/stuck in catheter¿ was unable to be confirmed.Possible causes for coil resistance in catheter are, but not limited to, use of an incompatible device for delivery, severely tortuous patient anatomy, failure to hydrate the concerto coil prior to use, and lack of continuous flush during delivery.The non-medtronic micro catheter (truselect) used in the event was not returned.The inner diameter (id) of the truselect microcatheter was found to be 0.021¿ (per an online source) per the concerto coil ifu (instructions for use), the minimum catheter id required for use is 0.021¿.Therefore, the truselect micro catheter was found to be compatible for use with the concerto coils.The root cause could not be determined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24324269
Report Number9617601-2026-01165
Device Sequence Number9912375
Product Code KRD
UDI-Device Identifier00847536044869
UDI-Public(01)00847536044869(17)280616(10)231600520
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-2-4-HELIX
Device Catalogue NumberNV-2-4-HELIX
Device Lot Number231600520
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by ManufacturerNot provided
03/24/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/10/2026
04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown